Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Why is my stomach hurting after taking cough medicine?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
my stomach hurts and has a weird feeling after taking cough medicine. why would this be?
Posted Mon, 10 Feb 2014 in General Health
Answered by Dr. Prasad 31 minutes later
Brief Answer: May I know what medicine you used?? Detailed Answer: Hi, There are various medicines available to treat cough. I would be able to answer your question if you can let me know what medicine you took. It would be extremely helpful if you can provide me the generic name of the medicine you took. - Will you also be able to pinpoint the specific site where you are hurt (is it above your belly button or below; to the right or left)? - Can you also describe the pain - is it a crampy, burning type or just an ache? - Do you also have nausea, vomiting, abdominal fullness, diarrhea, constipation along with the ache? - Have you had similar aches in the past? Awaiting your response... Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor